# SDR UPS04M42478

- Difficulty date: June 1, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: MN1400
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SLIDE REMOTE PRESS TO TEST LIGHT FOR THE SLIDE NOT WORKING (L1 DOOR).  DEFERRED PER MEL 25-61-2.  REPLACED BATTERIES, EVAC SLIDE PRESSURE PRESS TO TEST LIGHT CHECKS GOOD.  THIS CLEARS M281932.
